MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER UNICOMPARTMENTAL PRECOAT TIBIAL COMPONENT SIZE 5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ZIMMER UNICOMPARTMENTAL PRECOAT TIBIAL COMPONENT SIZE 5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - unknown zimmer unicompartmental knee femoral component catalog #: ni lot #: ni, unknown zimmer unicompartmental knee articular surface catalog #: ni lot #: ni.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address tibial and femoral component loosening.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h6, h10, h11.D4 - attempts have been made to gather all product identification information and no further information has been provided.The product could not be evaluated and the reported event was not confirmed.The device history records could not be reviewed as the lot number associated with the reported event is unknown.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a3, d1, d4, d10, g3, g4, g6, h2, h3, h4, h6, h11.D10 - concomitant devices - zimmer unicompartmental high flex precoat cemented femoral component catalog #: 00584201501 lot #: 63235378, zimmer unicompartmental articular surface size 5 9mm catalog #: 00584202509 lot #: 63744570 visual evaluation of pictures provided identified biological residue on the explanted implants, however, the reported event could not be confirmed.Radiographic review showed thin radiolucency at the bone cement interface of the posterior half of the tibial component with possible posterior overhang suggested, but not definitive based on the limited view of the images provided.The device history records were reviewed and no discrepancies were identified.The root cause remains undetermined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZIMMER UNICOMPARTMENTAL PRECOAT TIBIAL COMPONENT SIZE 5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23803503
Report Number0001822565-2025-04500
Device Sequence Number7707485
Product Code HSX
UDI-Device Identifier00889024193666
UDI-Public(01)00889024193666(17)261231(10)63543531
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00584200501
Device Lot Number63543531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer03/24/2026
03/30/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date03/24/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight70 KG